# SDR AALA990295

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Corroded
- Location: Bs 1401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION INSIDE SIDE STRUT BLOCK ATTACHMENT HOLES.  AREA LOCAL BLENDED AND TREATED PER AA ESO 7349 DAGED 2-26-99.  (M)
